Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Is there any chance of becoming fair by medication of either allopathy or Ayurveda ?

I am 23 year old. I am a bit on darker side. Is there any chance of becoming fair in either allopathy or Ayurveda? Please suggest me in this matter.
Asked On : Sun, 29 May 2011
Answers:  2 Views:  500
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Welcome To HealthcareMagic forum,

kish,color of skin depends mostly on your genes and ethnic origin.If not this then it can be induced also due to various reasons like excess exposure to sunlight leading to tanning, exposure to some allergic chemicals like those present in hair dye or face creams .Certain element on oral ingestion also might cause pigmentation .So ,a detailed history is very important here.
As far as treatment is concerned ,the most important thing would be avoidance of the particular chemical or cream or sunlight as the case might be. Also there is a need if use of good sunscreen daily thrice.There are certain creams which help reducing the dark color are hydroquinone cream,glycolic cream ,kojic acid etc.
Even procedures like chemical peel can be done to improve complexion.
But if your complexion is genetically dark then the possibility of improvement is very bleak.
You should consult a experienced dermatologist to rule out above causes and find a good treatment if possible.


Answered: Sun, 29 May 2011
I find this answer helpful
  User's Response
thanks for ur valuable reply.....

well, wud u suggest me some creams tat are available in the market tat reduce complexion
Answered: Sun, 29 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor